The Open UniversitySkip to content
 

Combinatorial coherent states via normal ordering of bosons

Blasiak, Pawel; Penson, Karol A. and Solomon, Allan I. (2004). Combinatorial coherent states via normal ordering of bosons. Letters in Mathematical Physics, 67(1) pp. 13–23.

DOI (Digital Object Identifier) Link: http://doi.org/10.1023/B:MATH.0000027743.04310.df
Google Scholar: Look up in Google Scholar

Abstract

We construct and analyze a family of coherent states built on sequences of integers originating from the solution of the boson normal ordering problem. These sequences generalize the conventional combinatorial Bell numbers and are shown to be moments of positive functions. Consequently, the resulting coherent states automatically satisfy the resolution of unity condition. In addition they display such non-classical fluctuation properties as super-Poissonian statistics and squeezing.

Item Type: Journal Article
ISSN: 0377-9017
Academic Unit/Department: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Physical Sciences
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 4823
Depositing User: Users 6042 not found.
Date Deposited: 14 Jul 2006
Last Modified: 02 Aug 2016 12:59
URI: http://oro.open.ac.uk/id/eprint/4823
Share this page:

Altmetrics

Scopus Citations

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk